# SDR R61A2024041200167

- Difficulty date: March 13, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000261
- Aircraft time: 33,583 hours, 24,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17065928001
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 AFT MIDDLE SHEAR WEB BTWN FR 87-88 FOUND CORRODED. MX REPLACED SHEAR PANEL IAW SRM 51-42-02
